Volume 17, issue 4 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The orientability problem in open Gromov–Witten theory

Penka Georgieva

Geometry & Topology 17 (2013) 2485–2512
Bibliography
1 G Bini, C de Concini, M Polito, C Procesi, On the work of Givental relative to mirror symmetry, Scuola Normale Superiore (1998) MR1656956
2 T Ekholm, J Etnyre, M Sullivan, Orientations in Legendrian contact homology and exact Lagrangian immersions, Internat. J. Math. 16 (2005) 453 MR2141318
3 B Farb, D Margalit, A primer on mapping class groups, Princeton Mathematical Series 49, Princeton Univ. Press (2011) MR2850125
4 K Fukaya, Y G Oh, H Ohta, K Ono, Lagrangian intersection Floer theory: Anomaly and obstruction, AMS/IP Studies Adv. Math. 46, Amer. Math. Soc. (2009)
5 M Gromov, Pseudoholomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307 MR809718
6 S Ivashkovich, V Shevchishin, Holomorphic structure on the space of Riemann surfaces with marked boundary, Tr. Mat. Inst. Steklova 235 (2001) 98 MR1886576
7 J Li, A Zinger, On the genus-one Gromov–Witten invariants of complete intersections, J. Differential Geom. 82 (2009) 641 MR2534991
8 E Looijenga, Smooth Deligne–Mumford compactifications by means of Prym level structures, J. Algebraic Geom. 3 (1994) 283 MR1257324
9 G Massuyeau, A short introduction to mapping class groups (2009)
10 D McDuff, D Salamon, $J$–holomorphic curves and symplectic topology, Amer. Math. Soc. Colloq. Publ. 52, Amer. Math. Soc. (2004) MR2045629
11 R Pandharipande, J Solomon, J Walcher, Disk enumeration on the quintic $3$–fold, J. Amer. Math. Soc. 21 (2008) 1169 MR2425184
12 A Popa, A Zinger, Mirror symmetry for closed, open, and unoriented Gromov–Witten invariants arXiv:1010.1946
13 P Seidel, Fukaya categories and Picard–Lefschetz theory, Europ. Math. Soc. (2008) MR2441780
14 V de Silva, Products in the symplectic Floer homology of Lagrangian intersections, PhD thesis, University of Oxford (1998)
15 J P Solomon, Intersection theory on the moduli space of holomorphic curves with Lagrangian boundary conditions, PhD thesis, Massachusetts Institute of Technology (2006)
16 N E Steenrod, Homology with local coefficients, Ann. of Math. 44 (1943) 610 MR0009114
17 J Walcher, Evidence for tadpole cancellation in the topological string, Commun. Number Theory Phys. 3 (2009) 111 MR2504755
18 K Wehrhiem, W C, Orientations for pseudoholomorphic quilts, preprint (2007)
19 J Y Welschinger, Enumerative invariants of strongly semipositive real symplectic six-manifolds arXiv:0509121